Alert archive / California / Red Flag Warnings in 2020

Red Flag Warning 2, NWS Sacramento, CA

June 16, 2020

NWS Sacramento, CA issued this red flag warning at Jun 16, 2020, 3:30 AM PDT. It took effect at Jun 16, 2020, 11:00 PM PDT. It was in force for 45 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 16, 2020, 3:30 AM PDT (10:30 UTC)
In effect from
Jun 16, 2020, 11:00 PM PDT
Expired
Jun 18, 2020, 8:00 PM PDT
In force
45 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

090 
WWUS86 KSTO 161030
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
330 AM PDT Tue Jun 16 2020

...RED FLAG WARNING IN EFFECT FROM THIS EVENING THROUGH THURSDAY 
MORNING FOR FIRE WEATHER ZONES 215, 216, 217, 218, 219, 263, 266,
AND 279...

.Building high pressure will bring gusty north to east wind this 
evening through Thursday morning. Combination of wind and low 
humidity will lead to a period of critical fire weather 
conditions for the Sacramento Valley, surrounding foothills, 
Delta area, and Northern San Joaquin Valley. Lighter wind expected
by Thursday afternoon but remaining locally breezy at times into 
Friday.

CAZ215>218-263-279-162300-
/O.UPG.KSTO.FW.A.0001.200617T0600Z-200618T1500Z/
/O.NEW.KSTO.FW.W.0002.200617T0600Z-200618T2000Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Eastern Mendocino NF-
330 AM PDT Tue Jun 16 2020

...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT
THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
215, 216, 217, 218, 263, AND 279...

The National Weather Service in Sacramento has issued a Red Flag
Warning, which is in effect from 11 PM this evening to 1 PM PDT
Thursday. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 215, 216, 217, 218, and zones
  263 and 279 for elevations below 3000 feet.

* WIND...North to Northeast wind 10 to 25 mph with local gusts up
  to 35 mph. 

* HUMIDITY...Daytime minimum humidities of 8 to 15 percent
  expected with moderate to locally poor overnight recoveries of
  30 to 50 percent.

* IMPACTS...Any grass fires that develop will likely spread
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ219-266-162300-
/O.NEW.KSTO.FW.W.0002.200617T0600Z-200618T2000Z/
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
330 AM PDT Tue Jun 16 2020

...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT
THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
219 AND 266...

The National Weather Service in Sacramento has issued a Red Flag
Warning, which is in effect from 11 PM this evening to 1 PM PDT
Thursday. 

* AFFECTED AREA...Fire weather zone 219 and Fire weather zone 266.

* WIND...Northwest to Northeast wind 15 to 25 mph with local gusts
  up to 35 mph.

* HUMIDITY...Daytime minimum humidities of 8 to 15 percent
  expected with moderate to locally poor overnight recoveries of
  30 to 50 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
6 follow-up statements
702 
WWUS86 KSTO 162143
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
243 PM PDT Tue Jun 16 2020

...Red Flag Warning for Portions of Interior Northern California 
this Evening through Early Thursday Afternoon... 

.Building high pressure will bring gusty north to east wind this
evening through early Thursday afternoon. Daytime humidity will 
be low with moderate to locally poor overnight recoveries. 
The combination of gusty winds and low humidity will lead to 
critical fire weather conditions for the Sacramento Valley, 
surrounding foothills, the Delta region, and the northern San 
Joaquin Valley. Lighter wind is expected by Thursday afternoon, 
but will remain locally breezy at times into Friday.

CAZ215>219-263-266-279-171400-
/O.CON.KSTO.FW.W.0002.200617T0600Z-200618T2000Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
243 PM PDT Tue Jun 16 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
1 PM PDT THURSDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 215, 216, 217, 218, 219, 263, 266 AND 279...

* AFFECTED AREA...Fire weather zones 215, 216, 217, 218, 219, 
  263, 266 and 279 for elevations below 3000 feet. This includes 
  the Sacramento Valley, surrounding foothills, the northern San 
  Joaquin Valley and the Delta.

* WIND...North to northeast wind 10 to 25 mph with gusts up to 35
  mph. 

* HUMIDITY...Daytime minimum humidities of 8 to 15 percent 
  expected with moderate to locally poor overnight recoveries 
  of 30 to 50 percent.

* IMPACTS...Any grass fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
534 
WWUS86 KSTO 171225
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
525 AM PDT Wed Jun 17 2020

...Red Flag Warning for Portions of the Central Valley into the 
Delta through Early Thursday Afternoon...

.Building high pressure will bring gusty north to easterly winds
through early Thursday afternoon. Daytime humidity will be low 
with moderate to locally poor overnight recoveries. The 
combination of gusty winds and low humidity will lead to critical 
fire weather conditions for the Sacramento Valley, surrounding 
foothills, the Delta region, and the northern San Joaquin Valley. 
Lighter wind is expected by Thursday afternoon, but daytime
relative humidities will remain low into the weekend.

CAZ220-180000-
/O.EXB.KSTO.FW.W.0002.200617T1500Z-200618T0300Z/
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-
525 AM PDT Wed Jun 17 2020

...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 220...

The National Weather Service in Sacramento has issued a Red Flag
Warning, which is in effect until 8 PM PDT this evening. 

* AFFECTED AREA...Fire weather zone 220 which includes a portion 
  of west-central Calaveras County.

* WIND...North to northeast wind 10 to 25 mph with gusts up to
  35 mph. 

* HUMIDITY...Daytime minimum humidities of 8 to 15 percent 
  expected with moderate to locally poor overnight recoveries 
  of 30 to 50 percent.

* IMPACTS...Any grass fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ215>219-263-266-279-180000-
/O.CON.KSTO.FW.W.0002.000000T0000Z-200618T2000Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
525 AM PDT Wed Jun 17 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THURSDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 217,
218, 219, 263, 266, AND 279...

* AFFECTED AREA...Fire weather zones 215, 216, 217, 218, 219, 263,
  266, and 279 for elevations below 3000 feet. This includes the
  Sacramento Valley, surrounding foothills, the northern San
  Joaquin Valley, and the Delta. 

* WIND...North to northeast wind 10 to 25 mph with gusts up to
  35 mph. 

* HUMIDITY...Daytime minimum humidities of 8 to 15 percent 
  expected with moderate to locally poor overnight recoveries 
  of 30 to 50 percent.

* IMPACTS...Any grass fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
520 
WWUS86 KSTO 172235
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
335 PM PDT Wed Jun 17 2020

...Red Flag Warning for Portions of the Central Valley,
surrounding Northeast Foothills and Delta through Thursday...

.Building high pressure will bring gusty north to easterly winds 
through early Thursday afternoon. Daytime humidity will be low 
with moderate to locally poor overnight recoveries. The 
combination of gusty winds and low humidity will lead to critical 
fire weather conditions for the Sacramento Valley, surrounding 
foothills, the Delta region, and the northern San Joaquin Valley. 
Lighter wind is expected by Thursday afternoon, but daytime 
relative humidities will remain low. 

CAZ215-216-263-266-279-182000-
/O.EXT.KSTO.FW.W.0002.000000T0000Z-200619T0300Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
335 PM PDT Wed Jun 17 2020

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT THURSDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263,
266, AND 279...

* AFFECTED AREA...Fire weather zone 215.Fire weather zone 
  216.Fire weather zone 263.Fire weather zone 266.Fire weather 
  zone 279. 

* WIND...North to northeast wind 10 to 25 mph with gusts up to 35
  mph. Stronger gusts 40 to 50 mph developing near Jarbo Gap
  overnight. Winds decreasing late Thursday afternoon and evening. 

* HUMIDITY...Poor to moderate overnight humidity 25 to 35 percent. Daytime
  minimum humidities of 8 to 15 percent on Thursday.  

* IMPACTS...Any grass fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ217>219-182000-
/O.CON.KSTO.FW.W.0002.000000T0000Z-200618T2000Z/
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-
335 PM PDT Wed Jun 17 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THURSDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 217, 218, AND 
219...

* AFFECTED AREA...Fire weather zone 217.Fire weather zone 
  218.Fire weather zone 219. 

* WIND...Northerly wind 10 to 25 mph this evening, decreasing to 5
  to 15 mph overnight. Northerly winds increasing to 10 to 20 mph
  Thursday morning.  

* HUMIDITY...Moderate to locally poor overnight recoveries of 30
  to 50 percent. Daytime minimum humidities 10 to 15 percent
  Thursday. 
 
* IMPACTS...Any grass fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ220-180300-
/O.CON.KSTO.FW.W.0002.000000T0000Z-200618T0300Z/
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-
335 PM PDT Wed Jun 17 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 220...

* AFFECTED AREA...Fire weather zone 220.

* WIND...North wind 10 to 20 mph. 

* HUMIDITY...Daytime minimum humidities of 12 to 20 percent.  
 
* IMPACTS...Any grass fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
821 
WWUS86 KSTO 180255
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
755 PM PDT Wed Jun 17 2020

...Red Flag Warning for Portions of the Central Valley,
surrounding Northeast Foothills and Delta through Thursday...

.Building high pressure will bring gusty north to easterly winds
through early Thursday afternoon. Daytime humidity will be low
with moderate to locally poor overnight recoveries. The
combination of gusty winds and low humidity will lead to critical
fire weather conditions for the Sacramento Valley, surrounding
foothills, the Delta region, and the northern San Joaquin Valley.
Lighter wind is expected by Thursday afternoon, but daytime
relative humidities will remain low.

CAZ220-180400-
/O.CAN.KSTO.FW.W.0002.000000T0000Z-200618T0300Z/
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-
755 PM PDT Wed Jun 17 2020

...RED FLAG WARNING IS CANCELLED FOR GUSTY WIND AND LOW HUMIDITY
FOR FIRE WEATHER ZONE 220...

The National Weather Service in Sacramento has cancelled the Red
Flag Warning. 

Winds have decreased this evening over the Southern Motherlode and 
are expected to remain light overnight therefore the Red Flag 
Warning has been allowed to expire.

$$

CAZ215-216-263-266-279-181100-
/O.CON.KSTO.FW.W.0002.000000T0000Z-200619T0300Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
755 PM PDT Wed Jun 17 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263,
266, AND 279...

* AFFECTED AREA...Fire weather zone 215.Fire weather zone 
  216.Fire weather zone 263.Fire weather zone 266.Fire weather 
  zone 279. 

* WIND...North to northeast wind 10 to 25 mph with gusts up to 30  
  mph. Stronger gusts 40 to 50 mph developing near Jarbo Gap 
  overnight. Winds decreasing late Thursday afternoon and evening.

* HUMIDITY...Poor to moderate overnight humidity 25 to 35 
  percent. Daytime minimum humidities of 8 to 15 percent on 
  Thursday.

* IMPACTS...Any grass fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ217>219-181100-
/O.CON.KSTO.FW.W.0002.000000T0000Z-200618T2000Z/
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-
755 PM PDT Wed Jun 17 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THURSDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 217, 218, AND
219...

* AFFECTED AREA...Fire weather zone 217.Fire weather zone 
  218.Fire weather zone 219. 

* WIND...Northerly wind 10 to 25 mph this evening, decreasing to
  5 to 15 mph overnight. Northerly winds increasing to 10 to 20 
  mph Thursday morning. 

* HUMIDITY...Moderate to locally poor overnight recoveries of 
  30 to 50 percent. Daytime minimum humidities 10 to 15 percent 
  Thursday.

* IMPACTS...Any grass fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
461 
WWUS86 KSTO 181053
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
353 AM PDT Thu Jun 18 2020

...Red Flag Warning for Portions of the Central Valley, and 
surrounding Northeast Foothills today...

.Gusty north to easterly winds will continue into the early
evening. Daytime humidities will remain very low with moderate to
poor overnight recoveries. The combination of gusty winds and low
humidity will lead to critical fire weather conditions for the 
Sacramento Valley, surrounding foothills, the Delta region, and 
the northern San Joaquin Valley. Winds become lighter into the
overnight, while lower humidities continue.


CAZ215-216-263-266-279-182300-
/O.CON.KSTO.FW.W.0002.000000T0000Z-200619T0300Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
353 AM PDT Thu Jun 18 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 
263, 266, AND 279...

* AFFECTED AREA...Fire weather zones 215, 216, 263, 266, and 279
  for elevations below 3000 feet. 

* WIND...North to northeast wind 10 to 25 mph with gusts up to 30
  mph. Stronger gusts 40 to 50 mph developing near Jarbo Gap
  through this afternoon. Winds decreasing by the evening.
 
* HUMIDITY...Poor to moderate overnight humidity 25 to 35 
  percent. Daytime minimum humidities of 8 to 15 percent on 
  Thursday.

* IMPACTS...Any grass fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ217>219-182000-
/O.CON.KSTO.FW.W.0002.000000T0000Z-200618T2000Z/
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-
353 AM PDT Thu Jun 18 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
217, 218, AND 219...

* AFFECTED AREA...Fire weather zones 217, 218, and 219. 

* WIND...Northerly winds around 10 to 20 mph through this 
  morning.

* HUMIDITY...Moderate to locally poor overnight recoveries of 
  30 to 50 percent. Daytime minimum humidities 10 to 15 percent 
  Thursday.

* IMPACTS...Any grass fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
750 
WWUS86 KSTO 182205
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
305 PM PDT Thu Jun 18 2020

...Red Flag Warning for Portions of the Central Valley, and
surrounding Foothills continues into this evening...

.Gusty northerly winds will subside later this evening alleviating 
critical fire weather conditions. However, moderate to locally poor
overnight humidity recoveries will persist.  

CAZ215-216-263-266-279-190300-
/O.CON.KSTO.FW.W.0002.000000T0000Z-200619T0300Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
305 PM PDT Thu Jun 18 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216,
263, 266, AND 279...

* AFFECTED AREA...Fire weather zones 215, 216, 263, 266, and 279 
  for elevations below 3000 feet. 

* WIND...Northerly winds 10 to 25 mph, decreasing later this
  evening. 

* HUMIDITY...Poor to moderate overnight humidity recovery from 25
  to 35 percent tonight in some areas. 

* IMPACTS...Any grass fires that develop will likely spread 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 16, 2:45 AM PDT, 45 minutes earlier.

Area forecast discussion, Jun 16, 2:45 AM PDT, 45 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
245 AM PDT Tue Jun 16 2020

.SYNOPSIS...
Unseasonably cool weather will continue today as a weather system
passes to the north of the region. Warmer temperatures, lower
humidity and breezy north winds will bring elevated fire weather
concerns beginning Tuesday. Hot weather settles in for the end of
the week and weekend.

&&

.DISCUSSION...
Cold front has stalled out across NorCal early this morning with
satellite imagery indicating partly cloudy skies across the
northern half of the forecast area while skies are clear to the
south. Northerly surface pressure gradients have tightened behind
the front with the MFR-RDD gradient now above 5 mbs, and
northwesterly wind gusts of 15-30 mph are occurring across the
portions of the northern Sacramento Valley and surrounding
terrain. Current temperatures are cooler across most of the region
compared to 24 hours ago and range from the 40s and lower 50s in
the mountains, to the upper 50s to mid 60s across the Central
Valley.

As the trough pushes east across the PacNW today, gusty northwest
winds will continue across the northern portion of the forecast
area while breezy southwest winds will continue to the south.
Temperatures will remain around 5-10 degrees below average for
mid-June.

Gusty northerly winds will develop and spread south across the
Central Valley late tonight as the trough shifts further east and
northerly gradients tighten. Gusts of 30-35 mph will be possible
across western portions of the Sacramento Valley by late tonight
and Wednesday morning as the MFR-SAC gradient rises to around
10-11 mbs. Gradients are forecast to relax on Wednesday into
Thursday, but enough gradient will remain for locally breezy
conditions into Thursday. The combination of the breezy north
winds and lowering humidity will result in elevated fire weather
conditions, and a red flag warning has been posted for the valley
where fine fuels (seasonal grasses) have mostly cured.

A quick warmup is forecast beginning Wednesday behind the
departing trough as high pressure builds into NorCal from the
eastern Pacific. High temperatures will be around 15-20 degrees
warmer by Thursday and Friday compared to today.

&&

.EXTENDED DISCUSSION (Saturday THROUGH Tuesday)...
Strong upper ridging persists over interior NorCal Saturday
through Tuesday resulting in continued hot and dry weather. High
temperatures in the Central Valley expected to be in the 90s with
triple digit heat in the Northern Sacramento Valley. Mountains and
foothills will see highs from the 70s to 90s.

&&

.AVIATION...
VFR conds ovr Intr NorCal nxt 24 hrs. Lcl SWly sfc wnd gsts to 25
kts poss in Delta and ovr hyr trrn. In Cntrl Vly, lcl Nly sfc wnd
gusts to 25 kts tda, bcmg wdsprd aft 06z Wed.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 PM this evening to 1 PM PDT Thursday
for Carquinez Strait and Delta-Central Sacramento Valley in
Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below
1000 Ft-Eastern Mendocino NF-Northern Sacramento Valley to
Southern Tehama County Line Below 1000 Ft-Northern San Joaquin
Valley in San Joaquin and Stanislaus Counties Below 1000 ft-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes
portions of Shasta-Trinity and Butte Units-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-Southern
Sacramento Valley in Yolo-Sacramento Far Western Placer,
southern Sutter and Solano County Below 1000 Ft.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:07 PM PDTWind AdvisorySTO28 hr

Nearby

Red Flag Warnings in California, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.